MAUDE Adverse Event Report: ANGIODYNAMICS, INC. BIOFLO DURAMAX; BIOFLO DURAMAX WITH ENDEXO TECHNOLOGY CHRONIC HEMODIALYSIS CATHETER BASIC KIT

ANGIODYNAMICS, INC. BIOFLO DURAMAX; BIOFLO DURAMAX WITH ENDEXO TECHNOLOGY CHRONIC HEMODIALYSIS CATHETER BASIC KIT
Model Number 02-804
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported defective device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4),.
 
Event or Problem Description
A distributor reported an end user experienced an issue with a bioflo duramax 15.5f 28cm dual valve sheath basic kit.During a dialysis treatment, an air leak (microbubbles) caused the alarm to go off.The catheter was tested by clamping the catheter and air was able to be aspirated in the arterial limb.Due to this, the dialysis treatment was stopped.The catheter was surgically replaced two days later under local anesthesia, and regular dialysis was resumed.
 
Additional Manufacturer Narrative
The customer's reported complaint description of during dialysis treatment the device was observed to have air drawn into the dialysis catheter cannot be confirmed, since no complaint sample was returned.Without receiving product for evaluation, we are unable to definitively determine a root cause for this incident.Device history record review of the packaging/assembly lots revealed no quality related issues or manufacturing deficiencies at the time of manufacture.There have been no other reported complaints for the indicated packaging/assembly lots for similar air bubbles issue.Potential root cause for this type of reported failure is a fracture of the extension tubing adjacent to the luer hub.Excessive torquing of this connection and/or not allowing cleaning agents to completely dry can be contributing factors for fracture of the extension tubing at this location.It is estimated this device was in situ for at least 10 months.Labeling review: the directions for use (dfu) that is supplied with the dialysis catheter device, contains the following statements: warnings in the rare event that a hub or connector separates from any component during insertion or use, take all necessary steps and precautions to prevent blood loss or air embolism and remove catheter.Use of excessive pull force on the catheter may cause the suture wing to detach from the bifurcate.Do not use acetone on any part of the catheter tubing.Exposure to this agent may cause catheter damage.Do not use sharp instruments near the extension tubing or catheter lumen.Do not use scissors to remove dressing.Catheter will be damaged if clamps other than what is provided with this kit are used.Clamping of the tubing repeatedly in the same location may weaken tubing.Avoid clamping near the luers and hub of the catheter.Examine catheter lumen and extensions before and after each treatment for damage.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
BIOFLO DURAMAX
Common Device Name
BIOFLO DURAMAX WITH ENDEXO TECHNOLOGY CHRONIC HEMODIALYSIS CATHETER BASIC KIT
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key24058338
Report Number1319211-2026-00003
Device Sequence Number18515147
Product Code MSD
UDI-Device IdentifierH965103028040
UDI-PublicH965103028040
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K131260
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number02-804
Device Lot Number5740715
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown